Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 65-73

On coefficients of path polynomials

Department of Mathematics, The University of the West Indies, West Indies, St. Augustine, Trinidad and Tobago

Received 1 March 1982; Revised 20 December 1982

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. J. Farrell, “On coefficients of path polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 65-73, 1984. doi:10.1155/S0161171284000065